# SDR AALA201512289010

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 50,187 hours, 18,289 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT MLG DOOR, FWD ATTACH FITTING IS CORRODED & LOOSE.  R & R FWD ATTACH HINGE FITTING IAW CMM 52-81-14-410-006.
